Sensitivity of optimal solutions to control problems for systems described by hemivariational inequalities
Control and Cybernetics, Tome 33 (2004) no. 2, pp. 181-210
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2004_33_2_a1,
author = {Naniewicz, Zdzis{\l}aw},
title = {Sensitivity of optimal solutions to control problems for systems described by hemivariational inequalities},
journal = {Control and Cybernetics},
pages = {181--210},
year = {2004},
volume = {33},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2004_33_2_a1/}
}
TY - JOUR AU - Naniewicz, Zdzisław TI - Sensitivity of optimal solutions to control problems for systems described by hemivariational inequalities JO - Control and Cybernetics PY - 2004 SP - 181 EP - 210 VL - 33 IS - 2 UR - http://geodesic.mathdoc.fr/item/CC_2004_33_2_a1/ LA - en ID - CC_2004_33_2_a1 ER -
Naniewicz, Zdzisław. Sensitivity of optimal solutions to control problems for systems described by hemivariational inequalities. Control and Cybernetics, Tome 33 (2004) no. 2, pp. 181-210. http://geodesic.mathdoc.fr/item/CC_2004_33_2_a1/